# SDR R61A201606240395

- Difficulty date: June 24, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 32,240 hours, 19,844 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Printed Ckt Board
- Part number: CDSP4643501
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE PSU BLUE LIGHTS WERE STAYING ON.  MAINTENANCE PLACED ON MEL IAW AMM.  MAINTENANCE REMOVED AND REPLACED PSU PCB PER EMB AMM AND OPS CHECKED GOOD.
